Asymptotic integration of singularly perturbed systems of hyperbolic-type partial differential equations with degeneration
AbstractAn asymptotic solution of the first boundary-value problem for a linear singularly perturbed system of hyperbolic-type partial differential equations with degeneration is constructed.
How to Cite
Samusenko, P. F. “Asymptotic Integration of Singularly Perturbed Systems of Hyperbolic-Type Partial Differential Equations With Degeneration”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 5, May 2011, pp. 668-85, https://umj.imath.kiev.ua/index.php/umj/article/view/2752.